# SDR AALA20040100

- Difficulty date: January 19, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 90097
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 2014
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD INFLIGHT T576/19 LEADING EDGE FLAPS TRANSIT LIGHT REMAINED ON DURING FLAP EXTENSION.  TRAILING EDGE FLAP INDICATOR STUCK BETWEEN 0 AND 1.  RECYCLED WITHOUT CORRECTING.  LOWERED TRAILING EDGE FLAPS USING ALTERNATE MEANS.  EMERGENCY DECLARED.  LANDED WITHOUT INCIDENT.  FLIGHT DATA RECORDER INDICATED THE RIGHT HAND FLAP POSITION TRANSMITTER WAS LAGGING DURING EXTENSION.  REPLACED RIGHT HAND FLAP POSITION TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
